Alert archive / Texas / River Flood Warnings in 2016

River Flood Warning 124, NWS Shreveport, LA

May 27, 2016Gregg County, Texas

NWS Shreveport, LA issued this river flood warning at May 27, 2016, 1:29 PM CDT for Gregg County, Texas. It took effect at May 27, 2016, 8:48 PM CDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
May 27, 2016, 1:29 PM CDT (18:29 UTC)
In effect from
May 27, 2016, 8:48 PM CDT
Expired
May 31, 2016, 3:00 PM CDT
In force
4 days
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
Minor

County Gregg County, TX

The radar

The Shreveport radar (KSHV), 100 km from the middle of the area, began a volume at 18:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Rabbit Creek at Kilgore (KLGT2).

Action stage
10 ft
Minor stage
10 ft
Moderate stage
14 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08020700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

361 
WGUS44 KSHV 271829
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
129 PM CDT FRI MAY 27 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC073-347-401-423-281829-
/O.NEW.KSHV.FL.W.0125.160528T1648Z-160530T1800Z/
/JKST2.1.ER.160528T1648Z.160529T0600Z.160530T0000Z.NO/
129 PM CDT FRI MAY 27 2016

The National Weather Service in Shreveport has issued a 

* FLOOD WARNING FOR 
  the Mud Creek Near Jacksonville.
* from Saturday morning to Monday afternoon...or until the warning is
  cancelled.
* AT  1:00 PM Friday The stage was 6.9 feet. 
* Minor flooding is forecast. 
* Flood stage is 9.0 feet. 
* Forecast...Rise above flood stage by tomorrow late morning and 
  continue to rise to near 9.7 feet by early Sunday morning. The 
  river will fall below flood stage by Sunday evening.

&&

LAT...LON 3180 9498 3198 9519 3218 9516 3194 9513 3185 9497

$$

25
3 follow-up statements
630 
WGUS84 KSHV 281706
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1206 PM CDT SAT MAY 28 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC037-067-343-291706-
/O.CON.KSHV.FL.W.0209.000000T0000Z-000000T0000Z/
/NAPT2.3.ER.000000T0000Z.160509T1215Z.000000T0000Z.NO/
1206 PM CDT SAT MAY 28 2016

The flood warning continues for
  the Sulphur River Near Naples.
* until further notice...or until the warning is cancelled.
* Flood stage is 22.0 feet. 
* Impact...at 33.0 feet...Expect the boat ramp to completely 
  inundated.

&&

LAT...LON 3331 9466 3328 9456 3330 9447 3324 9462 3326 9466

$$

TXC073-347-401-423-281736-
/O.CAN.KSHV.FL.W.0125.000000T0000Z-160530T0000Z/
/JKST2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1206 PM CDT SAT MAY 28 2016

The flood warning is cancelled for
  the Mud Creek Near Jacksonville.
* At 11:00 AM Saturday The stage was 7.3 feet. 
* Flood stage is 9.0 feet. 
* Forecast...The river will crest below flood stage at 7.3 feet this 
  afternoon.
* Impact...at 9.0 feet...Expect lowland flooding of timber resources 
  along with some farmland.

&&

LAT...LON 3180 9498 3198 9519 3218 9516 3194 9513 3185 9497

$$

TXC403-405-291705-
/O.EXT.KSHV.FL.W.0131.000000T0000Z-160530T1342Z/
/AYIT2.1.ER.160528T0533Z.160528T0900Z.160529T1942Z.NO/
1206 PM CDT SAT MAY 28 2016

...The flood warning extended until Monday morning...The flood 
warning continues for
  the Ayish Bayou Near San Augustine.
* until Monday morning...or until the warning is cancelled.
* At 11:15 AM Saturday The stage was 13.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet. 
* Forecast...The river will continue rising to near 13.2 feet by this
  afternoon. The river will fall below flood stage tomorrow early 
  afternoon.
* Impact...at 14.0 feet...Lowland flooding will slowly decrease during
  the next few days.

&&

LAT...LON 3156 9415 3155 9409 3139 9414 3130 9412 3130 9416

$$

TXC183-291705-
/O.EXT.KSHV.FL.W.0124.000000T0000Z-160531T0130Z/
/KLGT2.1.ER.160527T2120Z.160528T1645Z.160529T1330Z.NO/
1206 PM CDT SAT MAY 28 2016

The flood warning continues for
  the Rabbit Creek At Kilgore.
* until Monday evening...or until the warning is cancelled.
* At 11:45 AM Saturday The stage was 10.6 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet. 
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow morning.
* Impact...at 10.0 feet...Expect lowland flooding of timber resources 
  in and near the creek. Some oil field operations may be affected.

&&

LAT...LON 3233 9499 3242 9489 3245 9479 3242 9478 3230 9498

$$

20
401 
WGUS84 KSHV 290035
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
735 PM CDT SAT MAY 28 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC183-300035-
/O.EXT.KSHV.FL.W.0124.000000T0000Z-160530T1800Z/
/KLGT2.1.ER.160527T2120Z.160528T1830Z.160529T0600Z.NO/
735 PM CDT SAT MAY 28 2016

The flood warning continues for
  the Rabbit Creek At Kilgore.
* until Monday afternoon...or until the warning is cancelled.
* At  6:45 PM Saturday The stage was 10.4 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet. 
* Forecast...The river will continue to fall to below flood stage by 
  after midnight tomorrow.
* Impact...at 10.0 feet...Expect lowland flooding of timber resources 
  in and near the creek. Some oil field operations may be affected.

&&

LAT...LON 3233 9499 3242 9489 3245 9479 3242 9478 3230 9498

$$

25
178 
WGUS84 KSHV 300059
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
759 PM CDT SUN MAY 29 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC183-300129-
/O.CAN.KSHV.FL.W.0124.000000T0000Z-160530T1800Z/
/KLGT2.1.ER.160527T2120Z.160528T1830Z.160529T0155Z.NO/
759 PM CDT SUN MAY 29 2016

The flood warning is cancelled for
  the Rabbit Creek At Kilgore.
* At  7:45 PM Sunday The stage was 6.1 feet. 
* Fell below flood stage at  8:55 PM Saturday.
* Flood stage is 10.0 feet. 
* Forecast...The river will continue to fall to 5.1 feet by Tuesday 
  morning.

&&

LAT...LON 3233 9499 3242 9489 3245 9479 3242 9478 3230 9498

$$

25

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at May 27, 1:00 PM CDT, 29 minutes earlier.

Area forecast discussion, May 27, 1:00 PM CDT, 29 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
100 PM CDT FRI MAY 27 2016

.AVIATION...
Flight conditions and winds will vary greatly today with the
ongoing shower and thunderstorm threat. A line of showers and
thunderstorms currently extends from near KTXK through KSHV to
just west of KLFK...with MVFR and local IFR conditions possible
with these thunderstorms. Otherwise...VFR conditions are
prevailing. This line of showers and thunderstorms will continue
to slowly move east...affecting KELD and KMLU after 20z. A
secondary line of showers and thunderstorms is forming between
KTRL to KCRS to KLHB...and will begin to affect our Texas taf
locations after 20z...with areas of MVFR and IFR conditions
possible. Conditions will improve for the most part after this
secondary line...but MVFR ceilings will likely develop
tonight...with some local MVFR visibilities may develop in mist
near sunrise.

&&

.PREV DISCUSSION... /issued 1206 PM CDT FRI MAY 27 2016/

DISCUSSION...
Made minor changes to the forecast. On going rainfall and cloud
cover has kept temperatures lower than forecasted. Decided to
lower temperatures for today to match current trends. Other than
this, the rest of the forecast looks to be on track. A large area
of showers/tstorms will continue to move across the Four State
Region today. The SVR weather threat for today has been
reduced to Marginal...but will continue to monitor this as we get
into the afternoon/evening hours. /20/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  80  70  86  69 /  90  60  30  20
MLU  84  69  86  69 /  80  50  50  10
DEQ  77  67  85  68 /  90  50  30  30
TXK  79  69  86  68 /  90  60  30  30
ELD  79  69  85  68 /  90  60  50  10
TYR  80  71  87  70 /  90  50  30  20
GGG  80  71  86  70 /  90  60  30  10
LFK  81  72  88  70 /  90  60  30  10

&&

.SHV Watches/Warnings/Advisories...
AR...Lake Wind Advisory until 9 PM CDT this evening for ARZ050-051-
     059>061-070>073.

LA...Lake Wind Advisory until 9 PM CDT this evening for LAZ001>006-
     010>014-017>022.

OK...Lake Wind Advisory until 9 PM CDT this evening for OKZ077.

TX...Lake Wind Advisory until 9 PM CDT this evening for TXZ096-097-
     108>112-124>126-136>138-149>153-165>167.

&&

28/20
Hazardous weather outlook, May 27, 7:04 AM CDT, 6 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
704 AM CDT FRI MAY 27 2016

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-271700-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
704 AM CDT FRI MAY 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
AND SOUTHWEST ARKANSAS...NORTH CENTRAL AND NORTHWEST LOUISIANA...
SOUTHEAST OKLAHOMA...AND EAST AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND SPREAD OVER
THE FOUR STATE REGION AS ABUNDANT MOISTURE FEEDS INTO THE AREA
AND COMBINES WITH DISTURBANCES PASSING OVERHEAD IN ASSOCIATION
WITH AN UPPER LEVEL LOW PRESSURE SYSTEM OVER THE SOUTHERN ROCKIES
AND INTO THE PLAINS. A FEW OF THE STORMS WILL BE CAPABLE OF
PRODUCING ISOLATED LARGE HAIL...DAMAGING WINDS...AND AN ISOLATED
TORNADO ACROSS PARTS OF SOUTHEAST OKLAHOMA, EAST AND NORTHEAST
TEXAS...AND A SMALL PART OF SOUTHWEST ARKANSAS. LOCALLY HEAVY
RAINFALL AND DEADLY LIGHTNING WILL BE POSSIBLE AREA WIDE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

AN UNSETTLED AND ACTIVE WEATHER PATTERN WILL EXTEND FROM THE LATER
HALF OF THE WEEKEND AND THROUGH THE WEEK AND INTO NEXT WEEKEND AS
ADDITIONAL UPPER LEVEL STORM SYSTEMS AFFECT THE REGION.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS MAY BE POSSIBLE LATER TODAY AND
OVERNIGHT.

06

In the hours before

Local storm report, May 27, 10:25 AM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
1025 AM CDT FRI MAY 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     NON-TSTM WND DMG NATCHITOCHES            31.76N  93.10W
05/26/2016                   NATCHITOCHES       LA   CO-OP OBSERVER

            WIDE SPREAD TREE DOWNS ALONG WHY 484 AND HWY 495

&&

CORRECTED EVENT

EVENT NUMBER SHV1600568

21
Local storm report, May 27, 10:28 AM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1028 AM CDT FRI MAY 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     NON-TSTM WND DMG NATCHEZ                 31.67N  93.05W
05/26/2016                   NATCHITOCHES       LA   CO-OP OBSERVER

            TREES DOWN OLD RIVER RD SOUTH OF NATCHEZS

&&

EVENT NUMBER SHV1600569

21
Local storm report, May 27, 10:33 AM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
1033 AM CDT FRI MAY 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     NON-TSTM WND DMG NATCHITOCHES            31.76N  93.10W
05/27/2016                   NATCHITOCHES       LA   LAW ENFORCEMENT

            TREES DOWN 2000 BLOCK OF LA HWY 495 IN CLOUTIERVILLE

&&

CORRECTED EVENT

EVENT NUMBER SHV1600566

21
Local storm report, May 27, 11:46 AM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1146 AM CDT FRI MAY 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     NON-TSTM WND DMG NATCHITOCHES            31.76N  93.10W
05/27/2016                   NATCHITOCHES       LA   TRAINED SPOTTER

            BELLAWOOD LA OAK TREE FELL THROUGHA HUSE AT CORNER OF
            SHADY GROVE RD AND DELTON

&&

EVENT NUMBER SHV1600570

21
Special weather statement, May 27, 12:23 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1223 PM CDT FRI MAY 27 2016

LAZ017-TXZ153-166-167-271800-
SABINE LA-SAN AUGUSTINE TX-SABINE TX-SHELBY TX-
1223 PM CDT FRI MAY 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SABINE PARISH...
NORTHERN SABINE...NORTHEASTERN SAN AUGUSTINE AND SOUTHEASTERN SHELBY
COUNTIES UNTIL 100 PM CDT...

AT 1222 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER MACUNE...OR 26 MILES NORTH OF EBENEZER...MOVING NORTHEAST AT 55
MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MILAM...MANY...SAN AUGUSTINE...ZWOLLE...CONVERSE...ROSEVINE...
MACUNE...PATROON...BLAND LAKE...FLORIEN...HUXLEY...NOBLE...FISHER...
SEXTON...NEGREET...TOLEDO BEND RESERVOIR NORTH...
CHINAQUAPIN AND DENNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN SHREVEPORT.

&&

LAT...LON 3130 9424 3151 9430 3182 9369 3147 9342
TIME...MOT...LOC 1722Z 236DEG 50KT 3141 9418

20
Special weather statement, May 27, 12:34 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1234 PM CDT FRI MAY 27 2016

TXZ165>167-271815-
SAN AUGUSTINE TX-SABINE TX-ANGELINA TX-
1234 PM CDT FRI MAY 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR SABINE...SOUTHEASTERN ANGELINA
AND SOUTHERN SAN AUGUSTINE COUNTIES UNTIL 115 PM CDT...

AT 1234 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR ROCKLAND...MOVING NORTHEAST AT 55 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MILAM...HEMPHILL...PINELAND...ROSEVINE...ZAVALLA...BROADDUS...
DOLAN...SEXTON...YELLOWPINE...BRONSON...FAIRMOUNT...
MCELROY AND CHINAQUAPIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN SHREVEPORT.

&&

LAT...LON 3117 9455 3128 9438 3123 9433 3122 9433
      3123 9432 3127 9434 3130 9431 3132 9432
      3159 9390 3117 9363 3116 9391 3114 9404
      3111 9406 3103 9447
TIME...MOT...LOC 1734Z 236DEG 49KT 3108 9439

20

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 8:01 PM CDTSpecial Weather StatementSHVAngelina59 min
May 26, 9:52 PM CDTSpecial Weather StatementSHVSabine, San Augustine38 min
May 26, 10:30 PM CDTSpecial Weather StatementSHVSabine45 min
May 27, 4:41 AM CDTLake Wind AdvisorySHVAngelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more16 hr
May 27, 11:34 AM CDTAreal Flood AdvisorySHVAngelina, Cherokee, Nacogdoches, San Augustine, Shelby3 hr
May 27, 12:23 PM CDTSpecial Weather StatementSHVSan Augustine37 min
May 27, 12:34 PM CDTSpecial Weather StatementSHVSabine, San Augustine41 min
May 27, 1:15 PM CDTSevere Thunderstorm WarningSHVSabine45 min
May 27, 1:27 PM CDTRiver Flood WarningSHVNacogdoches, Rusk, San Augustine, Shelby5 days
May 27, 1:29 PM CDTRiver Flood WarningSHVCherokee, Nacogdoches, Rusk, Smith72 hr
May 27, 1:39 PM CDTSevere Thunderstorm WarningSHVSabine, San Augustine51 min
May 27, 1:46 PM CDTRiver Flood WarningSHVAngelina, Cherokee, Nacogdoches29 days
May 27, 1:51 PM CDTRiver Flood WarningSHVAnderson, Cherokee, Houston23 days
May 27, 1:51 PM CDTRiver Flood WarningSHVAnderson, Cherokee, Houston, Trinity28 days
May 27, 1:52 PM CDTRiver Flood WarningSHVAngelina, Houston, Polk, Trinity, Tyler32 days
May 27, 1:52 PM CDTRiver Flood WarningSHVAngelina, Jasper, Polk, Tyler8 days
May 27, 1:56 PM CDTFlash Flood WarningSHVAngelina, Nacogdoches, Sabine, San Augustine, Shelby3 hr
May 27, 2:24 PM CDTSevere Thunderstorm WarningSHVSabine66 min
May 27, 5:35 PM CDTSpecial Weather StatementSHVAngelina, Nacogdoches, San Augustine40 min

Nearby

River Flood Warnings in Texas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.